# SDR GLBA2001242

- Difficulty date: December 27, 2001
- Submitted: January 2, 2002
- Operation: Air carrier
- Aircraft: N170GL
- Make and model: Beech 1900D
- Aircraft serial: UE170
- Aircraft time: 12,375 hours, 16,722 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Indicator
- Part number: 1143800653
- Part serial: 542U
- Condition: Erratic
- Location: #2
- Part time: 10,950 hours, 14,901 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RIGHT ENGIN TORQUE INDICATOR ERRATIC, REPLACED INDICATOR OPS CHECKED SYSTEM SATISFACTORY
